# SDR SWIA201332740

- Difficulty date: February 3, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 28,551 hours, 39,010 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON OVERHEAD BIN ABOVE SEAT 9B DOES NOT ILLUMINATE.  (FLT 6280)  REPAIRED BROKEN WIRE.
